# SDR AWXA200501430

- Difficulty date: October 25, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486130
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED DISBOND AREA AT THE OUTBOARD END OF THE RT INBOARD MID-FLAP TRAILING EDGE WEDGE.  MAINTENANCE CUTOUT DISBOND AREA ON THE UPPER AND LOWER SURFACES IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.  FABRICATED REPLACEMENT CORE AND DOUBLERS IAW BOEING 737-300 SRM 57-53-02-0I1 FIG 1 AND 51-30-01-0G FIG 2.  BONDED REPLACEMENT CORE TO THE REPAIR AREA ON THE RT INBOARD MID-FLAP TRAILING EDGE WEDGE IAW BOEING 737-300 SRM 51-70-10-2R4.
